# SDR CALA9700937

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408PE
- Make and model: Boeing 737130
- Aircraft serial: 19025
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE L-1 DOOR EXTERIOR EXIT LIGHT FAILED CAPACITY CHECK.  THE BATTERY PACK WAS REMOVED, RECHARGED, AND REINSTALLED IAW MM 33-51-71, 33-50-42, AND 33-51-31.
